# SDR AALA980294

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 580-585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 28L CORRODED STA 580 - STA 585.  REMOVED CORE, INSTALLED STRINGER REPAIR IAW SRM 53-10-3.  TST:  54,870.3 HOURS.  CYCLES:  33,161.  (X)
